# SDR AALA202109219682

- Difficulty date: September 18, 2021
- Submitted: September 21, 2021
- Operation: Air carrier
- Aircraft: N970NN
- Make and model: Boeing 737823
- Aircraft serial: 31218
- Aircraft time: 18,613 hours, 7,626 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Screw
- Condition: Unsecure
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: 16C EXIT ROW LIGHT IS HANGING OUT NOT SECURE. A SCREW MIGHT BE MISSING. REPLACED THE MISSING SCREW ON THE EMERGENCY EXIT LIGHT PER AMM 33-51-11 AT SEAT 16C.
